Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

High BP attack causing paralysis on the right side of body, no improvement with treatment. Suggestion?

HEY SIR,,, 1-during the manstruals can i take bath??????? 2-sir 3 months ago my monther had got HIGHT BP attack.and her right side of the body like hand ,brest, waist ,had be come paralisi still do not move.she has already under treatment.but not improvedments has came. little bit she can very worrid to her plz kindly help for her treatment. MALA SALAS E MAIL.. YYYY@YYYY
Asked On : Fri, 14 Sep 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi Fazal,
Thanks for writing in to Healthcare Magic!
You can rather should have bath during periods without any problems.
Your mother had a cerebrovascular attack which has affected a large areas of her Left side of brain.
This area functions to think for us, speech is also lost, weakness would at best recover partially.
If she can walk with support I think she has had the best possible recovery.
Control the BP, Cholesterol & sugar to avoid recurrence and other complications.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!
Answered: Sat, 15 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor